# SDR 08032005A

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 30,090 hours, 35,915 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH YOKES ARE CANTED RIGHT IN STRAIGHT AND LEVEL FLIGHT.  COMPLETED WING AND AILERON RIGGING, OPS CHECK GOOD.
